# SDR CA010504018

- Difficulty date: April 9, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Bolkms BK117A4
- Engine: Lyc LTS101650B1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: BB1B649781A
- Condition: Rough
- Location: Tail Rotor Drive
- Part time: 4,574 hours
- Component: Tail Rotor Drive, 11731521
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEARD CLICKING NOISE DURING DAILY INSPECTION WHILE TURNING MAIN ROTOR.DISCOVERED ROUGH NR 3 TAIL ROTOR DRIVESHAFT BEARING, BEARING CAUSED RUBBER SLEEVE ON SHAFT TO SPIN. DAMAGE TO SHAFT BEYONG LIMITS. SUSPECT INTERNAL CORROSION DUE TO HISTORY OF THIS PART SITTING IN STORAGE FOR A LONG TIME.
